Search Results

There are 19424 results for: content related to: Generating Nonisomorphic Quadrangular Embeddings of a Complete Graph

  1. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  2. Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 157–194, Andrew D. King and Bruce A. Reed

    Version of Record online : 16 APR 2014, DOI: 10.1002/jgt.21797

  3. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  4. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 178–212, Reza Naserasr, Edita Rollová and Éric Sopena

    Version of Record online : 11 AUG 2014, DOI: 10.1002/jgt.21817

  5. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Version of Record online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  6. Partial Degree Conditions and Cycle Coverings

    Journal of Graph Theory

    Volume 78, Issue 4, April 2015, Pages: 295–304, Hong Wang

    Version of Record online : 13 MAY 2014, DOI: 10.1002/jgt.21807

  7. Brooks' Theorem and Beyond

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 199–225, Daniel W. Cranston and Landon Rabern

    Version of Record online : 26 DEC 2014, DOI: 10.1002/jgt.21847

  8. On the Edit Distance from K2,t-Free Graphs

    Journal of Graph Theory

    Volume 77, Issue 2, September 2014, Pages: 117–143, Ryan R. Martin and Tracy McKay

    Version of Record online : 2 DEC 2013, DOI: 10.1002/jgt.21777

  9. Forbidden Induced Subgraphs for Toughness

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 191–202, Katsuhiro Ota and Gabriel Sueiro

    Version of Record online : 16 MAY 2012, DOI: 10.1002/jgt.21667

  10. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 299–329, Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Version of Record online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  11. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  12. On Neighbor-Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 262–278, Mirko Horňák, Danjun Huang and Weifan Wang

    Version of Record online : 9 SEP 2013, DOI: 10.1002/jgt.21764

  13. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  14. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  15. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  16. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  17. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Version of Record online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  18. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  19. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  20. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Version of Record online : 13 JUN 2012, DOI: 10.1002/jgt.21670